# SDR SWAA2019051332559

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 52,066 hours, 30,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40042P
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMERGENCY LIGHT INOP.  FOUND CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR IAW AMM.
